# SDR IXXA0300068O

- Difficulty date: October 28, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 87,377 hours, 36,220 cycles
- Engine: Ge CFM56*
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Failed
- Location: Nr 1 & 2 Hf
- Part time: 87,377 hours, 36,220 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NR 1 AND NR 2 HF WOULD NOT TRANSMIT. CREW RETURNED AIRCRAFT AND LANDED AT FJDG WITHOUT INCIDENT. AN INSPECTION IS ON GOING. WHEN MORE INFORMATION IS AVAILABLE IT WILL BE PROVIDED.MAINTENANCE PERFORMED PRESSURE CHECK OF CABIN SENSING LINE FOR ANTENNA COUPLER PER ALL APPLICABLE MANUALS. OPERATIONAL AND LEAK CHECK GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
